# SDR ASAA2021072635533

- Difficulty date: July 26, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 52,441 hours, 15,793 cycles
- System (JASC): 2310 · HF Communications System
- Part: Circuit Breaker
- Condition: Faulted
- Location: Nr 1 Hf Comms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAIL INDICATION ON HF 1 COM PANEL. GROUNDED - YES. RESET HF1 C/B P18-2 E11. FAIL MESSAGE RESET & REMAINS CLEARED. REF B737-800 FIM 23-12 TASK 815 NO OTHER FAULTS NOTED. GRD VERIFICATION GOOD PER FIM 23-11 TASK 801. OK FOR SERVICE.
